# SDR AALA20130508008

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,383 hours, 36,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRE FOR AFT AIRSTAIR EMERGENCY LIGHTS.
